# SDR SWAA2014022725650

- Difficulty date: February 14, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 68,752 hours, 64,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE HOUSING CRACKED.  R & R HOUSING IAW EA & ER.
